# SDR DALA2023102008656

- Difficulty date: October 19, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 94,671 hours, 23,698 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6811 MIGRATED BUSHING ON FORWARD UPPER SPAR FITTING ON LH PYLON. CORRECTIVE ACTION: SUMMARY OF NRC 00117: BUSHINGS ON LH PYLON ATTACH FITTING WERE FABRICATED AND REPLACED PER B757-200 SRM 54-51-90. (0025613)
